Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 4, Pages 371-392
http://dx.doi.org/10.1155/S1048953399000325

Transient analysis of a queue with queue-length dependent MAP and its application to SS7 network

1KAIST, Department of Mathematics and Center for Applied Math, 373-1 Kusong-Dong, Yusong-Gu, Taejon 305-701, Korea
2KAIST, Department of Electrical Engineering, 373-1 Kusong-Dong, Yussong-Gu, Taejon 305-701, Korea
3Korea Telecom, Telecommunications Network Laboratory, 463-1, Junmin-Dong, Yusong-Gu, Taejon 305-390, Korea
4Department of Mathematics, Korea University, Seoul, Korea

Received 1 March 1999; Revised 1 August 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bong Dae Choi, Sung Ho Choi, Dan Keun Sung, Tae-Hee Lee, and Kyu-Seog Song, “Transient analysis of a queue with queue-length dependent MAP and its application to SS7 network,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 4, pp. 371-392, 1999. https://doi.org/10.1155/S1048953399000325.